MAUDE Adverse Event Report: Philips Ultrasound, Inc EPIQ ELITE; system, imaging, pulsed doppler, ultrasonic

Philips Ultrasound, Inc EPIQ ELITE; system, imaging, pulsed doppler, ultrasonic
Model Number EPIQ ELITE Ultrasound System
Medical Device Problem Code Unintended System Motion (1430)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/03/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported the control panel arm on an epiq elite diagnostic ultrasound system's dropped quickly.The problem occurred outside of clinical use and no patient or user was harmed.Philips has started an investigation, and upon completion, a follow up report will be submitted.

Brand Name
EPIQ ELITE
Common Device Name
system, imaging, pulsed doppler, ultrasonic
Manufacturer (Section D)
Philips Ultrasound, Inc
22100 bothell everett highway
bothell WA 98021
Manufacturer (Section G)
Philips Ultrasound, Inc
22100 bothell everett highway
bothell WA 98021
Manufacturer Contact
ondrea bermudez
22100 bothell everett highway
bothell, WA 98021
MDR Report Key50899389
Report Number3019216-2026-100322
Device Sequence Number5829058
Product Code IYN
UDI-Device Identifier00884838099111
UDI-Public(01)00884838099111
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K200304
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Type of Report Initial
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEPIQ ELITE Ultrasound System
Device Catalogue Number795234
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/03/2026
Initial Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/11/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown